A Case Series of Smallpox Vaccination-Associated Myopericarditis: Effects on Safety and Readiness of the Active Duty Soldier.
Аннотация
Myopericarditis following smallpox vaccination is a documented side effect with increasing incidence since reestablishing mandatory vaccination for deploying military personnel. After the ACAM2000 smallpox vaccine replaced the Dryvax smallpox vaccine, the rate of myopericarditis increased 50-fold.We describe six case reports of active duty soldiers who presented to the emergency department complaining of chest pain shortly after receiving routine pre-deployment vaccinations to include smallpox. All were hospitalized and became non-deployable after developing smallpox vaccination-associated myopericarditis.Some cases of smallpox vaccination-associated myopericarditis are diagnosed in soldiers in austere environments, which have led to the soldier being removed from the mission for months at a time. This can be avoided by having all soldiers who receive the smallpox vaccine screened for clinical evidence of myopericarditis at 30 days after receiving the vaccine. Contributing to the increasing rate of myopericarditis as well as the negative impact on soldier medical readiness, the continued use of the current ACAM2000 smallpox vaccine should be monitored.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.